On the size of kakeya sets in finite fields

Research output: Contribution to journalArticle

88 Scopus citations
Original languageEnglish (US)
Pages (from-to)1093-1097
Number of pages5
JournalJournal of the American Mathematical Society
Volume22
Issue number4
DOIs
StatePublished - Oct 1 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Finite fields
  • Kakeya
  • Polynomial method

Fingerprint Dive into the research topics of 'On the size of kakeya sets in finite fields'. Together they form a unique fingerprint.

  • Cite this